# SDR ASOA20121217120

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 27,020 hours, 20,787 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FUEL ODOR IN COCKPIT DURING POWER CHANGES. MX PERFORMED ENGINE RUNS AT HIGH POWER AND VARIABLE SETTINGS WITH BOTH PACKS ON AND COULD NOT DUPLICATE ANY FUEL ODOR IN COCKPIT OF CABIN.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
